# SDR SWAA2022092074522

- Difficulty date: September 16, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N8802Q
- Make and model: Boeing 737-8
- Aircraft serial: 65437
- Aircraft time: 4,425 hours, 2,399 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTS AFT EMERGENCY FLASHLIGHT INOP / [01] REPLACED AFT EMERGENCY FLASHLIGHT PER MM 25-64-00 OPS CHECK GOOD
